# SDR HEEA0013631

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205FC
- Make and model: Bell 206L-3
- Aircraft serial: 51130
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 206075681105
- Condition: Mis Marked
- Location: Dual Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUAL TACH HAS WRONG RANGE MARKINGS.  NEEDS YELLOW BAND FROM 100% TO 103%.
